# SDR AWXA200601518

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 22,773 hours, 8,754 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1792
- Condition: Malfunctioned
- Location: Right Lavatory
- Part time: 17,610 hours, 7,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - FFW - DURING CRUISE, THE CREW RECEIVED AN ECAM SMOKE LAVATORY AND CARGO DETECTION FAULT.  UPON INVESTIGATION, THERE WAS NO SMOKE/FIRE.  THE CREW DETERMINED  IT WAS A FALSE WARNING.  MAINTENANCE REPLACED THE RIGHT LAVATORY SMOKE DETECTOR.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
